Regularity Theorems and Optimal Errors Estimates for Linear Parabolic Cauchy Problems.
Numerische Mathematik, Tome 45 (1984), pp. 23-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regularity theorems, optimal error estimates, linear parabolic Cauchy problems, Galerkin methods, complex Hilbert, implicit-Euler, finite elements, spectral methods
@article{NUMA_1984__45_132951,
author = {Franco Tomarelli},
title = {Regularity {Theorems} and {Optimal} {Errors} {Estimates} for {Linear} {Parabolic} {Cauchy} {Problems.}},
journal = {Numerische Mathematik},
pages = {23--50},
year = {1984},
volume = {45},
zbl = {0527.65036},
url = {http://geodesic.mathdoc.fr/item/NUMA_1984__45_132951/}
}
Franco Tomarelli. Regularity Theorems and Optimal Errors Estimates for Linear Parabolic Cauchy Problems.. Numerische Mathematik, Tome 45 (1984), pp. 23-50. http://geodesic.mathdoc.fr/item/NUMA_1984__45_132951/